Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 83, NWS Milwaukee, WI

June 7, 2005Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2005, 4:56 PM CDT for Milwaukee County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 4:56 PM CDT (21:56 UTC)
Expired
Jun 7, 2005, 5:30 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 072156
SVRMKX
WIC079-072230-
/O.NEW.KMKX.SV.W.0083.050607T2156Z-050607T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 530 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WEST MILWAUKEE...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. FRANCIS AND WHITEFISH BAY AROUND 505 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4309 8805 4287 8804 4293 8765 4318 8774

$$
3 follow-up statements
000 
WWUS53 KMKX 072202
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT TUE JUN 7 2005

WIC079-072230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-050607T2230Z/
MILWAUKEE-
502 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
MILWAUKEE COUNTY...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED NEAR WEST MILWAUKEE...MOVING EAST AT 25 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOWNTOWN MILWAUKEE BY 505 PM CDT...
  SHOREWOOD AND WHITEFISH BAY BY 510 PM CDT...

ANOTHER SEVERE THUNDERSTORM...LOCATED IN SAINT FRANCIS NEAR THE LAKE 
MICHIGAN SHORELINE...MAY BE CAPABLE OF PRODUCING QUARTER TO PING 
PONG SIZE HAIL THROUGH 510 PM CDT.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4309 8805 4287 8804 4293 8765 4318 8774

$$

WOOD
000 
WWUS53 KMKX 072218
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT TUE JUN 7 2005

WIC079-072230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-050607T2230Z/
MILWAUKEE-
517 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR
MILWAUKEE COUNTY...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR BROWN DEER...MOVING EAST AT 25 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...

  RIVER HILLS AT 520 PM...
  BAYSIDE AND FOX POINT AT 525 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4309 8805 4287 8804 4293 8765 4318 8774

$$

WOOD
000 
WWUS53 KMKX 072230
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT TUE JUN 7 2005

WIC079-072240-
/O.EXP.KMKX.SV.W.0083.000000T0000Z-050607T2230Z/
MILWAUKEE-
530 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY EXPIRES AT
530 PM CDT...

THE SEVERE THUNDERSTORM THE PROMPTED THE WARNING FOR MILWAUKEE 
COUNTY HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR 
MILWAUKEE COUNTY HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4309 8805 4287 8804 4293 8765 4318 8774

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:40 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 7, 2:40 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT TUE JUN 7 2005

.DISCUSSION...FORECAST FOCUS IS TIMING AND EXTENT OF CONVECTION
THIS WEEK.

IN THE SHORT TERM...MOST OF THE ONGOING CNVTN HAS BEEN SLIDING
EWD NR AND N OF WMFNT FM CNTRL MN TO NR SBM WITH NEW DVLPT ALG
ASSOCD OUTFLOW BDRY. STGST CELL WAS OVR NRN SAUK CO. WATCH STILL
GOING FOR PARTS OF CWA INCLUDING THAT STORM. WL FOLLOW THESE
TRENDS AND SPC LEAD TO PROVIDE RESOLUTION TO FCST STORM
COVERAGE AND INTENSITY IN FIRST PD.

LATER TNGT...ANOTHER MCS WILL LIKELY DVLP OVR THE NRN PLAINS.
THIS COMPLEX SHUD THEN ROLL EWD DOWN BACLIN ZN TWD NRN WI. AS LLJ
LEANS OVR TWD US WITH SFC WMFNT STILL IN THE AREA...SOME OF THIS CUD
GET INTO CWA ONCE AGN LATE TNGT OR ERLY WED.

AFTER THAT IN CONTINUING SW FLOW ALF...DAYTIME MLCAPES OF 2000-3000
J/KG ARE EXPECTED THROUGH THU WHILE ELEVATED CAPES AROUND 2000 J/KG
ARE EXPECTED AT NIGHT. VERY STEEP LAPSE RATES AND DRY AIR ALOFT IN
ADDITION TO WET BULB ZERO HTS AROUND 10 KFT WILL SUPPORT AT
LEAST ISOLATED SVR STORMS. KEPT POPS IN THE CHANCE CATEGORY SINCE
MOST ORGANIZED LIFT AND WIND SHEAR REMAINS WEST AND NORTH OF AREA.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
NJ
Hazardous weather outlook, Jun 7, 5:00 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND
LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH
MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-072200-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
500 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND
LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH
MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

TZ

In the hours before

Special weather statement, Jun 7, 2:01 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
201 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND
MILWAUKEE.

A BROKEN LINE OF THUNDERSTORMS HAS FORMED ALONG AN OUTFLOW BOUNDARY.
THE STORMS WERE MOVING EAST SOUTHEAST AT 20 MPH...AND WILL AFFECT LA
VALLE IN SAUK COUNTY BY 230 PM CDT...AND THE WISCONSIN DELLS BY 300
PM CDT. ANOTHER DEVELOPING LINE OF STORMS WILL AFFECT A NESHKORO...TO
MONTELLO LINE BY 230 PM CDT.

THESE STORMS MAY PRODUCE WIND GUSTS TO 40 MPH...PEA SIZE HAIL...HEAVY
RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH PER HOUR...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

THE OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS OF 20 TO 30 MPH. THIS
BOUNDARY DOES HAVE THE POTENTIAL TO PRODUCE MORE THUNDERSTORMS AS IT
MOVES SOUTHEAST.

ANY OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH
DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH
IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL
RATES OF ONE HALF TO ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Special weather statement, Jun 7, 3:11 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
311 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA...
DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND
MILWAUKEE.

ISOLATED SHOWERS...LOCATED FROM MARKESAN IN GREEN LAKE COUNTY...TO
BRANDON IN FOND DU LAC COUNTY...WILL MOVE NORTHEAST AT 20 MPH. THE
SHOWERS WILL AFFECT ELDORADO AND VAN DYNE IN FOND DU LAC COUNTY BY
400 PM CDT. BRIEF HEAVY RAINFALL RATES OF ONE TENTH TO ONE QUARTER
INCH PER HOUR ARE POSSIBLE WITH THESE SHOWERS.

OTHER SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE LAKE BREEZE
BOUNDARY. THIS WAS LOCATED FROM NEAR SAINT CLOUD IN FOND DU LAC
COUNTY...TO NEAR ALLENTON IN WASHINGTON COUNTY...TO WEST ALLIS IN
MILWAUKEE COUNTY...TO NEAR BRISTOL IN KENOSHA COUNTY. THE LAKE
BREEZE BOUNDARY WAS MOVING SLOWLY WEST NORTHWEST AT 15 MPH.

ANY THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO BECOME SEVERE...
WITH DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN
INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND
HEAVY RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Local storm report, Jun 7, 3:23 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             1 E LA VALLE            43.58N 90.11W
06/07/2005  0.75 INCH        SAUK               WI   TRAINED SPOTTER

&&

BORGHOFF
Special weather statement, Jun 7, 4:06 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT TUE JUN 7 2005

WIZ046-047-051-052-056>060-062>072-072200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
406 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NUMBER 425 HAS BEEN ALLOWED TO EXPIRE...

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. HOWEVER...THE
POTENTIAL FOR SEVERE THUNDERSTORMS HAS DIMINISHED. THEREFORE...THE
SEVERE THUNDERSTORM WATCH HAS BEEN ALLOWED TO EXPIRE.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG
THE LAKE BREEZE BOUNDARY. ONE STORM WAS LOCATED NEAR HALES CORNERS...
MOVING EAST NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT GREENFIELD...
GREENDALE...SAINT FRANCIS...AND CUDAHY BY 430 PM.

BRIEF HEAVY RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES...WIND GUSTS TO 40 MPH...AND PEA
SIZE HAIL ARE POSSIBLE WITH THIS STORM.

OTHER SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT PORTIONS OF
KENOSHA...RACINE...MILWAUKEE...AND OZAUKEE COUNTY LATE THIS AFTERNOON
AND EARLY THIS EVENING.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES.

WOOD
Local storm report, Jun 7, 4:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             OAK CREEK               42.88N 87.90W
06/07/2005  0.25 INCH        MILWAUKEE          WI   TRAINED SPOTTER

            LOCATED 1/2 MILE SOUTH OF 20TH AND COLLEGE AVE.

&&

BORGHOFF
Local storm report, Jun 7, 4:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             MILWAUKEE               43.06N 87.97W
06/07/2005  1.50 INCH        MILWAUKEE          WI   OFFICIAL NWS OBS

            MEASURED AT MILWAUKEE GENERAL MITCHELL INTERNATIONAL
            AIRPORT.

&&

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:47 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 7, 4:39 PM CDTSevere Thunderstorm WarningMKXMilwaukee21 min
Jun 7, 4:46 PM CDTSpecial Marine WarningMKX29 min
Jun 7, 5:15 PM CDTSpecial Marine WarningMKX30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.